Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Annoying discharge
    avatar
    Fifilove posted:
    I have had this annoying discharge for about 4 years. I wear pads 24/7. Recently had d & c. My uterine lining was too thick & a couple of polyps were found. Most of time it is brownish & has odor. Not sure if it's vaginal or possibly anal. Also on 2 different occasions, about 2 - 3 tbsp of liquid have come out towards end of intercourse. I don't even feel it coming out. This is sooo annoying! I'm ready to get all new parts. Has anyone else experienced this?
    Was this Helpful?
    6 of 13 found this helpful
    Reply
     
    avatar
    FCL responded:
    What did your doctor say when you had your last PAP smear test?
     
    avatar
    Fifilove replied to FCL's response:
    My last PAP was good.
     
    avatar
    FCL replied to Fifilove's response:
    Yes, but what was the doctor's opinion concerning this discharge?


    Helpful Tips

    Epididymitis
    Can a female get something from a man with Epididymitis? More
    Was this Helpful?
    0 of 0 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit Dr. Becker-Phelps' website